MathSciNet Relay Station
MathSciNet bibliographic data
MR1464144 (99m:65256) 65T99 (40B05)
Greif, Chen; Levin, David The $d\sb 2$-transformation for infinite double series and the $D\sb 2$-transformation for infinite double integrals. Math. Comp. 67 (1998), no. 222, 695–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement